Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

is it possible that the reason for a woman having yeast infections every month while on the pill is because she's pregnant?

I started the pill in JAN. 2009. I had no problem on the pill but I forgot to take it the same time everyday starting in my 2nd pack and still sometimes since then. I started having yeast infections in my 2nd pack and I have them now everytime I start a new pack.....

Answer Question
 
Anonymous

Asked by Anonymous at 7:41 PM on May. 12, 2009 in Health

Answers (8)
  • Unless you are pregnant now, you cannot get pregnant every month. You obviously have yeast in your body. You need to see your Dr. and take some Diflucan.
    Anonymous

    Answer by Anonymous at 7:43 PM on May. 12, 2009

  • It's because your man started ummmmmmmmm jizzing in you. Imbalance that your body isn't used to.
    Anonymous

    Answer by Anonymous at 7:43 PM on May. 12, 2009

  • Thats what im wondering ( if I could possibly be pregnant now). I know you cant get pregnant every month....
    Anonymous

    Answer by Anonymous at 8:05 PM on May. 12, 2009

  • I don't think pregnancy is causing your yeast infections nor the pills. Try eating yogurt to correct the imbalance and then call your doctor and find out for sure what's up
    admckenzie

    Answer by admckenzie at 8:10 PM on May. 12, 2009

  • Is your man a beer drinker? When I had a bf that was a heavy beer drinker I got yeast infections all the time until I figured out what was going on.
    Anonymous

    Answer by Anonymous at 8:42 PM on May. 12, 2009

  • No he doesnt drink
    Tyne1

    Answer by Tyne1 at 9:09 PM on May. 12, 2009

  • you need to get yourself AND your partner treated even iff it is not evident he is probably your source

    so you call your dr get 2 diflucan 1 now and one in 7 days... he calls his PCP or urologist and gets a cream and applies it every day for 10 days... that should cure you both
    MELRN

    Answer by MELRN at 10:03 PM on May. 12, 2009

  • it could be the pill that you are taking. i had to switch several times to find one that would not give me yeast infections every month. call your ob/gyn. they can offer you another type that you can live comfortably with.

    you should also make your husband go get treated for a yeast infections, aka jock itch. you could be passing the infection back and forth.
    momokittypants

    Answer by momokittypants at 9:47 AM on May. 17, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.